PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 3 | 537-547
Tytuł artykułu

Solvability of a coupled system of parabolic and ordinary differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A model of coupled parabolic and ordinary differential equations for a heterogeneous catalytic reaction is considered and the existence and uniqueness theorem of the classic solution is proved.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
3
Strony
537-547
Opis fizyczny
Daty
wydano
2010-06-01
online
2010-05-30
Twórcy
Bibliografia
  • [1] Galdikas A., Pranevičius L., Ion Beam Surface Processing: Composition and Morphology, Technologija, Kaunas, 1998
  • [2] Galdikas A., Pranevičius L., Interaction of Ions with Condensed Matter, NOVA Science Publishers, Inc, Huntington, New York, USA, 2000
  • [3] Fadeev D.K., Vulix B.Z., Ural’ceva N.N., Selected chapters of analysis and algebra, LGU, 1981 (in Russian)
  • [4] Friedman A., Partial differential equations of parabolic type, Prentice-Hall, Englewood Clifs, New York, 1964
  • [5] Ladyzhenskaja O.A., Solonnikov V.A., Uralc’eva N.N., Linear and quasilinear equation of parabolic type, Translations of Mathematical Monographs, Vol. 23, Am. Math. Soc., Providence, Rhode Island, 1967
  • [6] Langmuir I., The adsorption of gases on plane surfaces of glass, mica and platinum, J. Am. Chem. Soc., 1918, 40(9), 1361–1403 http://dx.doi.org/10.1021/ja02242a004
  • [7] Pao C.V., Nonlinear parabolic and elliptic equations, Plenum Press, New York and London, 1992
  • [8] Skakauskas V., Deterministic models, preprint available at http://www.mif.vu.lt/katedros/dlsm/darbuotojai/vlask/Detmod.pdf (in Lithuanian)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0028-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.